# SDR P5CA9701705

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Wing Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (LITE) ON FASTENERS AT NR 12 SPOILER AREA UPPER SKIN/REAR SPAR.  REPAIRED PER SRM 57-30-01.
